American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Alina Carmen Cojocaru and Igor E. Shparlinski. Distribution of Farey fractions in residue classes and Lang--Trotter conjectures on average. Proc. Amer. Math. Soc. 136 (2008) 1977-1986. MR 2383504.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Antonios Broumas. Congruences between the coefficients of the Tate curve via formal groups. Proc. Amer. Math. Soc. 128 (2000) 677-681. MR 1641657.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Jean-Paul Allouche and Dinesh S. Thakur. Automata and transcendence of the Tate period in finite characteristic. Proc. Amer. Math. Soc. 127 (1999) 1309-1312. MR 1476112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1